# SDR DHL2001747503

- Difficulty date: March 21, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727-200
- Aircraft serial: 22253
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK - REMOVED AND REPLACED EXISTING REPAIR AT BS 1223 S26L.  REPAIR PER SRM 53-30-3. FABRICATED AND LOCATED NEW REPAIR DOUBLER .HFEC IND NO CRACKS OR CORROSION FOUND.  TREATED PARTS PER SRM 51-10-2 PG 3-4 AND PRIMED PER SOPM 20-41-02.  INSTALLED PER SRM 53-30-3 FIG 25.
